# SDR HALA2022042800155

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,604 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 FOUND 01 OFF SEAT TRACK IN AFT CABIN, FR 58.5 - FR 67.5, Y-450 RH WITH 04 DEEP CORROSION AREA. LOCATION: FR 61, 62, 63 & 67. CORRECTIVE ACTION: SAID SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11. (2214197)
